MathSciNet Relay Station
MathSciNet bibliographic data
MR7929 (4,217b) 42.4X
Salem, R. On some singular monotonic functions which are strictly increasing. Trans. Amer. Math. Soc. 53, (1943). 427–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement